Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 31, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at May 25, 2021, 3:55 AM CDT. It took effect at May 25, 2021, 4:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2021, 3:55 AM CDT (08:55 UTC)
- In effect from
- May 25, 2021, 4:00 PM CDT
- Expired
- May 26, 2021, 10:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
614 WHUS73 KDLH 250855 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 355 AM CDT Tue May 25 2021 LSZ143>146-252100- /O.CON.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/ /O.NEW.KDLH.SC.Y.0031.210525T2100Z-210526T0300Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 355 AM CDT Tue May 25 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 to 2 NM. For the Small Craft Advisory, southwest winds around 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Silver Bay Harbor to Two Harbors MN, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Port Wing to Sand Island WI. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Small Craft Advisory, from 4 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LSZ150-252100- /O.CON.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/ /O.NEW.KDLH.SC.Y.0031.210526T0100Z-210526T1100Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 355 AM CDT Tue May 25 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CDT WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to less than 1 NM. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Small Craft Advisory, from 8 PM this evening to 6 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LSZ140>142-147-251500- /O.CON.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Sand Island to Bayfield WI- 355 AM CDT Tue May 25 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Dense fog will reduce visibility to 1/4 to 1/2 NM. * WHERE...Sand Island to Bayfield WI, Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ BJH
4 follow-up statements
118 WHUS73 KDLH 251451 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 951 AM CDT Tue May 25 2021 LSZ143>146-260300- /O.EXP.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/ /O.CON.KDLH.SC.Y.0031.210525T2100Z-210526T0300Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 951 AM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... * WHAT...Southwest winds around 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...From 4 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ150-260300- /O.EXP.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/ /O.CON.KDLH.SC.Y.0031.210526T0100Z-210526T1100Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 951 AM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CDT WEDNESDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 8 PM this evening to 6 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140>142-147-251600- /O.EXP.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Sand Island to Bayfield WI- 951 AM CDT Tue May 25 2021 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... Fog has cleared out. $$
530 WHUS73 KDLH 251957 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 257 PM CDT Tue May 25 2021 LSZ140>142-260800- /O.EXB.KDLH.SC.Y.0031.210525T2100Z-210526T1200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 257 PM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southeast winds this afternoon turning west winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-147-148-260800- /O.EXB.KDLH.SC.Y.0031.210525T2100Z-210526T1200Z/ Chequamegon Bay-Bayfield to Oak Point WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 257 PM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southwest turning west winds 15 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI, Sand Island to Bayfield WI and Oak Point to Saxon Harbor WI. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ150-260800- /O.EXT.KDLH.SC.Y.0031.210525T2100Z-210526T1200Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 257 PM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Southwest turning West winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143>146-260300- /O.CON.KDLH.SC.Y.0031.210525T2100Z-210526T0300Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 257 PM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest turning west winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ PA
236 WHUS73 KDLH 260248 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 948 PM CDT Tue May 25 2021 LSZ143>146-260900- /O.EXT.KDLH.SC.Y.0031.000000T0000Z-210526T0900Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 948 PM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 4 ft. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 4 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-147-148-150-261500- /O.EXT.KDLH.SC.Y.0031.000000T0000Z-210526T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 948 PM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI, Chequamegon Bay-Bayfield to Oak Point WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140>142-261200- /O.CON.KDLH.SC.Y.0031.000000T0000Z-210526T1200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 948 PM CDT Tue May 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
421 WHUS73 KDLH 261450 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 950 AM CDT Wed May 26 2021 LSZ121-147-148-150-261600- /O.EXP.KDLH.SC.Y.0031.000000T0000Z-210526T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 950 AM CDT Wed May 26 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... Conditions have ended. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at May 25, 12:45 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 25, 12:45 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1245 AM CDT Tue May 25 2021
.DISCUSSION...(This evening through Sunday)
Issued at 437 PM CDT Mon May 24 2021
The main concern for this evening will be scattered thunderstorms
and the potential for some isolated severe weather. Surface-based
CAPE just over 1k J/kg is fueling some thunderstorms over far
eastern Minnesota into northwest Wisconsin ahead of a nearly
stationary boundary over Minnesota. Storms have not been
incredibly persistent due to marginal vertical shear, but just
enough exists especially near the surface such that some stronger
storms may still develop. Near-surface veering is supportive of a
small threat for an isolated tornado or two. Large hail and
damaging winds are also a possibility. Scattered storms will
continue to be possible through the night though the severe threat
will gradually diminish with a loss of daytime heating.
A series of cold fronts will pass through on Tuesday and there will
be some of instability in place. However, with drier air
advecting into the region, most areas should remain dry except for
portions of northwest Wisconsin and possibly the Arrowhead of
Minnesota during the afternoon, where some scattered
thunderstorms may form. Temperatures will be quite warm, with
highs reaching into the low 80s for most areas including near Lake
Superior. With this dry air, elevated to near-critical fire
weather conditions will be possible, especially across
northeastern Minnesota where sunshine will be the most abundant.
Winds will become northwesterly Tuesday night and may be a bit
breezy through Wednesday morning as high pressure moves in. Aside
from the possibility for some fair weather cumulus, sunshine will be
abundant albeit with cooler high temperatures in the 50s and 60s.
Wednesday night into Thursday, an upper level trough and a surface
low will pass across and south of the region, bringing rain chances.
This rain will be synoptically forced rather than convective with a
fairly tight region of strong warm air advection up against the cold
air mass to the north associated with Canadian high pressure. This
system will be somewhat late-winter or spring-like, with a tight
northerly axis of dilatation and a sharp gradient between
rainfall and dry weather. While the GFS deterministic overspreads
rainfall across the region, member solutions are all over the
place. ECMWF and Canadian models keep rainfall mainly over east-
central Minnesota and northwest Wisconsin. These types of synoptic
setups, with dry and cool high pressure to the north against a
low pressure system to the south with a tight precipitation
gradient, often set up the rain/no-rain line mainly just south of
the US Highway 2 corridor, with dry conditions further north aided
by much drier air being funneled across Lake Superior. Areas that
do see rain may see some appreciable amounts possibly around an
inch. Also can't rule out the possibility for a few wet snowflakes
to mix in at times if the precipitation timing and intensity
align just right. Another concern related to the uncertainty of
the track of this low pressure system is the potential for some
frost Thursday night into Friday morning. A southerly track of
this system may allow for enough clearing skies to produce frost,
especially across the Arrowhead of Minnesota. This system will
push east on Friday, leaving behind cool and dry high pressure
with easterly flow keeping temperatures cooler near Lake Superior.
Warmer air will gradually filter back into the region over the
weekend with some on-and-off rain chances possible.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1245 AM CDT Tue May 25 2021
Rain showers with some embedded thunderstorms continue to track
across north central MN and through NW WI. Potential for any severe
weather has greatly diminished with lightening remaining as the
primary threat for HYR/BRD and possibly DLH. Fog has been wavering
over DLH due to the marine layer and is expected to slightly improve
as the winds turn more southwesterly. Tomorrow, a stalled out
boundary will finally begin to move across west to east. Very gusty
winds are expected with speeds upwards of 30 kts out of the west.
There will be an additional chance for thunderstorms through NW WI
in the afternoon.
&&
.MARINE...
Issued at 437 PM CDT Mon May 24 2021
Areas of dense fog have persisted through the day and are likely
to continue overnight. The best chances will be along the North
Shore, but also possible along the Bayfield Peninsula with winds
becoming southwesterly overnight. The fog will begin to diminish
tomorrow morning as drier air moves in. A Dense Fog Advisory is in
effect until 10 AM for most nearshore zones.
Southwest winds will increase Tuesday as a series of cold fronts
pass through, and this will lead to winds gusting as high as 25 to
30 knots during the afternoon and lasting through much of Tuesday
night. Wave heights as high as 4 feet will also be possible,
especially from Grand Marais to Grand Portage and also along the
Bayfield Peninsula and northern Apostle Islands. Winds will
gradually become northwesterly late Tuesday night into Wednesday
morning and will decrease in intensity on Wednesday as high
pressure moves closer to the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 50 79 47 60 / 40 10 0 0
INL 55 78 39 56 / 0 10 20 0
BRD 60 81 45 62 / 20 0 0 0
HYR 62 81 49 63 / 80 30 0 0
ASX 51 82 49 61 / 70 30 0 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Dense Fog Advisory until 10 AM CDT this morning for LSZ140>147-
150.
&&
DISCUSSION...JDS
AVIATION...Britt
MARINE...JDSHazardous weather outlook, May 24, 4:28 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 428 PM CDT Mon May 24 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-251030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 428 PM CDT Mon May 24 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Isolated strong to severe thunderstorms are expected through this evening mainly south of a line from Aitkin to Duluth and over all of northwest Wisconsin. Frequent cloud-to-ground lightning, heavy downpours, hail up to half-dollar size, and wind gusts to 60 mph are possible with the strongest storms. There is also a small risk of a weak and brief tornado through early evening for any storms which cross the warm front and lake breeze boundary near I-35 east into northwest Wisconsin. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated thunderstorms may be ongoing Tuesday morning over portions of northwest Wisconsin. A few storms may be strong to severe east of a line from Hawkins to Park Falls to Mercer, WI. Near-critical fire weather conditions are expected over portions of central and northern Minnesota and adjacent areas of northwest Wisconsin west of US Highway 53. Relative humidity will dip below 30 percent with afternoon temperatures in the upper 70s to low 80s for much of the area and southwest winds of 10 to 20 mph with gusts of 20 to 30 mph. Patchy frost is possible late this week in the Arrowhead and portions of northwest Wisconsin. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-251030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 428 PM CDT Mon May 24 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Dense fog with visibility less than 1 mile will continue through late Tuesday morning for the North Shore waters and much of the South Shore west of Bayfield and the outer Apostle Islands. Isolated strong to severe thunderstorms are possible near the South Shore this evening. Frequent cloud-to-water lightning and hail up to half-dollar size are the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dense fog will gradually lift as winds turn southwesterly Tuesday morning. Sustained winds of 10 to 15 knots are forecast with gusts of 20 to 25 knots are possible. Conditions may become hazardous to smaller vessels near the Twin Ports during the afternoon. Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:13 PM CDT | Special Weather Statement | DLH | 32 min | |
| May 25, 1:38 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| May 25, 2:08 PM CDT | Special Marine Warning | DLH | 37 min | |
| May 25, 2:43 PM CDT | Special Marine Warning | DLH | 47 min | |
| May 25, 2:49 PM CDT | Special Weather Statement | DLH | Lake | 41 min |
| May 25, 4:23 PM CDT | Special Marine Warning | DLH | 37 min | |
| May 24, 7:05 PM CDT | Special Weather Statement | DLH | Price | 10 min |
| May 24, 7:21 PM CDT | Special Weather Statement | DLH | Price | 9 min |
| May 24, 9:02 PM CDT | Special Weather Statement | DLH | Price | 13 min |
| May 24, 9:21 PM CDT | Special Weather Statement | DLH | Price | 9 min |
| May 25, 1:54 PM CDT | Special Weather Statement | DLH | Douglas | 51 min |
| May 25, 2:37 PM CDT | Special Weather Statement | DLH | Burnett | 23 min |
| May 25, 3:18 PM CDT | Special Weather Statement | DLH | Ashland | 57 min |
| May 25, 3:28 PM CDT | Special Weather Statement | DLH | Sawyer | 32 min |
| May 25, 3:57 PM CDT | Special Weather Statement | DLH | Price | 33 min |
| May 25, 4:28 PM CDT | Special Weather Statement | DLH | Price | 62 min |
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.